Alert archive / Georgia / Tornado Warnings in 2009
Tornado Warning 34, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jun 17, 2009, 7:11 PM EDT for Pierce County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2009, 7:11 PM EDT (23:11 UTC)
- Expired
- Jun 17, 2009, 7:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Pierce County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3004 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 172311
TORJAX
GAC229-172345-
/O.NEW.KJAX.TO.W.0034.090617T2311Z-090617T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
711 PM EDT WED JUN 17 2009
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN PIERCE COUNTY IN SOUTHEAST GEORGIA
* UNTIL 745 PM EDT
* AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
BLACKSHEAR...OR NEAR PATTERSON...MOVING SOUTHWEST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLACKSHEAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3123 8215 3122 8219 3122 8225 3129 8236
3138 8222 3137 8209
TIME...MOT...LOC 2311Z 025DEG 10KT 3134 8216
$$
ZIBURA2 follow-up statements
000
WWUS52 KJAX 172322
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
722 PM EDT WED JUN 17 2009
GAC229-172345-
/O.CON.KJAX.TO.W.0034.000000T0000Z-090617T2345Z/
PIERCE GA-
722 PM EDT WED JUN 17 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR SOUTHERN
PIERCE COUNTY...
AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BLACKSHEAR...
MOVING SOUTHWEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLACKSHEAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3123 8215 3122 8219 3122 8225 3129 8236
3138 8222 3137 8209
TIME...MOT...LOC 2322Z 025DEG 10KT 3131 8218
$$
SHULER000
WWUS52 KJAX 172345
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
745 PM EDT WED JUN 17 2009
GAC229-172355-
/O.EXP.KJAX.TO.W.0034.000000T0000Z-090617T2345Z/
PIERCE GA-
745 PM EDT WED JUN 17 2009
...THE TORNADO WARNING FOR SOUTHERN PIERCE COUNTY HAS EXPIRED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3123 8215 3122 8219 3122 8225 3129 8236
3138 8222 3137 8209
TIME...MOT...LOC 2322Z 025DEG 10KT 3131 8218
$$
SHULERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 17, 2:58 PM EDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jun 17, 2:58 PM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 258 PM EDT WED JUN 17 2009 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... ...HEAT ADVISORY CONDITIONS POSSIBLE FRIDAY AND SATURDAY... .SHORT TERM...TONIGHT THROUGH SATURDAY... LARGE RIDGE OF HIGH PRESSURE IN THE MID LEVELS OVER THE LOWER MS VALLEY WILL CONTINUE TO DRIFT EASTWARD INTO THE SOUTHEAST U.S. AND PUSH A WARM TONGUE OF AIR INTO THE FORECAST AREA. THIS WILL DRIVE MAX TEMPS INTO THE UPPER 90S TO LOWER 100S BY FRIDAY AND SATURDAY AND PUSH HEAT INDICES INTO THE 105 TO 110 RANGE WITH POSSIBLE HEAT ADVISORIES NEEDED BOTH DAYS...WITH THE RIDGE SUPPRESSING MOST OF THE TSTM ACTIVITY WITH ONLY ISOLD ACTIVITY POSSIBLE EACH DAY. THE NEXT 24 HOURS OF TRANSITION AS THE HIGH BUILDS TOWARD THE REGION IS A BIT MORE COMPLEX WITH COOL MID LEVEL TEMPS AND STEEP LAPSE RATES PROVIDING FOR ISOLD STRONG TO SVR TSTMS POSSIBLE ALONG THE ATLC COAST SBRZ AS IT MOVES INLAND AND COLLIDES WITH THE GOMEX SBRZ FRONT ALONG THE I-75 CORRIDOR THIS EVENING. DRIER AIR ALOFT WILL AID IN SVR TSTM DEVELOPMENT BUT WILL ALSO KEEP THE COVERAGE IN THE 20-30% RANGE THROUGH SUNSET. THE OTHER FORECAST PROBLEM IS THE POSSIBLE MCS DEVELOPMENT FURTHER UPSTREAM OVER THE MID ATLC STATES TONIGHT THAT COULD PUSH SOUTHWARD INTO THE FORECAST AREA LATE TONIGHT OR THAT THE LINGERING SHORTWAVE WILL PUSH ACRS THE FORECAST AREA ON THURSDAY AND AID IN TSTM DEVELOPMENT AND PROVIDE FOR A MORE SCATTERED COVERAGE BY LATE THU MORNING INTO THE AFTERNOON. THIS WILL KEEP MAX TEMPS ONCE AGAIN IN THE MID 90S BEFORE THE SURGE OF UPPER 90S/LOWER 100S ON FRI/SAT. .LONG TERM...SUNDAY THROUGH WEDNESDAY... HOT CONDITIONS WILL CONTINUE ON SUNDAY AND MONDAY AS RIDGE SLOWLY WEAKENS AND EASTERN U.S. TROF DEVELOPS THAT SHOULD PROVIDE A FRONTAL PASSAGE EITHER LATE MONDAY OR TUESDAY THAT WILL PROVIDE A SLIGHTLY COOLER...DRIER AND MORE STABLE AIRMASS WITH MAX TEMPERATURES COOLER TO MORE NORMAL VALUES AROUND 90 FOR THIS TIME OF YEAR. STILL SOME QUESTION AS TO HOW MUCH PCPN FALLS WITH THE FRONT BUT IT APPEARS AS THOUGH TSTM COVERAGE WILL REMAIN ISOLD TO SCATTERED THROUGH THE EXTENDED TIME FRAME WITH THE BEST CHANCES ALONG WITH THE FRONTAL PASSAGE. && .AVIATION...MOSTLY VFR CONDITIONS EXCEPT IN ISOLATED THUNDERSTORM ACTIVITY THIS EVENING. HAVE TEMPO TSRA IN GNV TAF WHERE ACTIVITY WILL BE MORE LIKELY. ONLY VCTS IN EAST COAST TAFS AS EAST COAST SEABREEZE HAS MOVED INLAND QUICKLY. && .MARINE...WINDS AND SEAS TO REMAIN AT OR BELOW 15 KNOTS AND 3 FEET OR LESS THROUGH THE PERIOD. MOSTLY OFFSHORE FLOW AFTER TODAY EXCEPT FOR AFTERNOON SEABREEZES. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 97 73 100 / 10 20 10 0 SSI 75 90 77 94 / 10 20 0 0 JAX 73 94 74 99 / 0 20 10 10 SGJ 74 91 75 95 / 10 20 0 10 GNV 73 95 72 97 / 10 40 20 20 OCF 73 94 72 96 / 10 40 10 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/ZIBURA/WALKER
Hazardous weather outlook, Jun 17, 10:00 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT WED JUN 17 2009 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-180930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1000 AM EDT WED JUN 17 2009 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...WITH THE GREATEST COVERAGE AND STRONGEST THUNDERSTORMS EXPECTED ALONG THE INTERSTATE 75 CORRIDOR. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE FROM MID AFTERNOON THROUGH THE EVENING HOURS. DUE TO THE COMBINATION OF VERY WARM TEMPERATURES AND HIGH HUMIDITY... AFTERNOON HEAT INDEX READINGS OF 100 TO 105 WILL PRECEDE THE ARRIVAL OF THE SEA BREEZE FRONT AND PERSIST LONGER FOR INLAND AREAS. EFFECTS OF THE HEAT CAN BE MINIMIZED BY REDUCING OUTDOOR ACTIVITIES...DRINKING PLENTY OF WATER OR FLUID REPLENISHING BEVERAGES...AND WEARING LIGHTWEIGHT LIGHT-COLORED CLOTHING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. HOT TEMPERATURES AND HIGH HUMIDITY WILL PRODUCE AFTERNOON HEAT INDUCES OF 100 TO 105 THROUGH AT LEAST SATURDAY WITH VALUES APPROACHING HEAT ADVISORY LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE EXPECTED TO SELF-ACTIVATE SHOULD WARNINGS BE ISSUED IN THEIR LOCAL AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. DEESE/HESS
In the hours before
Special weather statement, Jun 17, 5:29 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 529 PM EDT WED JUN 17 2009 FLZ040-172215- MARION- 529 PM EDT WED JUN 17 2009 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT... AT 529 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM SANTOS TO MOSS BLUFF...MOVING SOUTH AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SILVER SPRINGS SHORES...SANTOS...OCALA...MOSS BLUFF...OCKLAWAHA...BELLEVIEW...SUMMERFIELD...LAKE WEIR AND WEIRSDALE THROUGH 615 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2920 8217 2913 8176 2895 8185 2896 8228 TIME...MOT...LOC 2129Z 022DEG 17KT 2910 8210 2907 8190 TRABERT
Special weather statement, Jun 17, 5:42 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
542 PM EDT WED JUN 17 2009
FLZ022-036-172230-
ALACHUA-COLUMBIA-
542 PM EDT WED JUN 17 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA AND SOUTHERN COLUMBIA COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...
AT 541 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTH OF ALACHUA...OR 7 MILES
SOUTHWEST OF WORTHINGTON SPRINGS...MOVING SOUTH AT 5 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OLENO STATE
PARK...LA CROSSE...HIGH SPRINGS AND ALACHUA THROUGH 630 PM EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2996 8259 2994 8252 2994 8249 2992 8240
2990 8240 2989 8239 2962 8240 2967 8266
2980 8266
TIME...MOT...LOC 2141Z 012DEG 6KT 2985 8251
TRABERTLocal storm report, Jun 17, 6:18 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
618 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL JESUP 31.60N 81.89W
06/17/2009 E0.75 INCH WAYNE GA TRAINED SPOTTER
&&
PPLocal storm report, Jun 17, 6:20 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
620 PM EDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM LIGHTNING JESUP 31.60N 81.89W
06/17/2009 WAYNE GA TRAINED SPOTTER
A STORM SPOTTER IN JESUP REPORTED A BLOWN OUT TRANSFORMER
FROM LIGHTNING.
&&
PPSpecial weather statement, Jun 17, 6:42 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
642 PM EDT WED JUN 17 2009
FLZ036-172330-
ALACHUA-
642 PM EDT WED JUN 17 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN ALACHUA
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 730 PM EDT...
AT 642 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF GAINESVILLE...MOVING
SOUTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
JUST WEST OF GAINESVILLE AIRPORT...GAINESVILLE AND ARCHER THROUGH
730 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2952 8256 2953 8256 2953 8259 2955 8262
2978 8244 2970 8225 2948 8234 2948 8246
TIME...MOT...LOC 2242Z 027DEG 5KT 2966 8239
PETERSONSpecial weather statement, Jun 17, 6:52 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
652 PM EDT WED JUN 17 2009
GAZ150-164-172330-
CHARLTON-WARE-
652 PM EDT WED JUN 17 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN CHARLTON
AND SOUTHEASTERN WARE COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 730 PM EDT...
AT 652 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WARE COUNTY...OR 10 MILES SOUTHEAST
OF STEVEN FOSTER STATE PARK...MOVING SOUTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STEPHEN FOSTER STATE PARK
THROUGH 730 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3079 8235 3079 8214 3041 8210 3044 8220
3049 8220 3050 8222 3053 8224 3056 8223
3057 8236 3058 8238
TIME...MOT...LOC 2252Z 000DEG 5KT 3070 8224
TRABERTThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:34 PM EDT | Special Weather Statement | JAX | Camden | 41 min |
| Jun 16, 8:36 PM EDT | Special Weather Statement | JAX | Camden | 39 min |
| Jun 16, 8:44 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 46 min |
| Jun 16, 9:19 PM EDT | Special Weather Statement | JAX | Charlton | 41 min |
| Jun 16, 9:29 PM EDT | Special Weather Statement | JAX | Glynn | 31 min |
| Jun 16, 10:04 PM EDT | Special Weather Statement | JAX | Glynn | 41 min |
| Jun 16, 10:38 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 52 min |
| Jun 17, 5:22 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 53 min |
| Jun 17, 5:55 PM EDT | Tornado Warning | JAX | Wayne | 20 min |
| Jun 17, 6:16 PM EDT | Tornado Warning | JAX | Wayne | 29 min |
| Jun 17, 6:32 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 43 min |
| Jun 17, 6:45 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 45 min |
| Jun 17, 6:52 PM EDT | Special Weather Statement | JAX | Charlton | 38 min |
| Jun 17, 6:57 PM EDT | Tornado Warning | JAX | Pierce | 33 min |
| Jun 17, 7:29 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Pierce, Ware | 46 min |
| Jun 17, 7:54 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Ware | 51 min |
Nearby
Tornado Warnings in Georgia, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.